MAUDE Adverse Event Report: STRYKER SPINE-US AVS PL INSERTER 8 AND 9MM; PL INSERTER 8-9 STRAIGHT

STRYKER SPINE-US AVS PL INSERTER 8 AND 9MM; PL INSERTER 8-9 STRAIGHT
Model Number 48350951
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that an avs pl inserter bent at the distal tip and middle during intra-operative implant placement.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.
 
Event or Problem Description

Brand Name
AVS PL INSERTER 8 AND 9MM
Common Device Name
PL INSERTER 8-9 STRAIGHT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14875781
Report Number0009617544-2022-00068
Device Sequence Number12185134
Product Code LXH
UDI-Device Identifier07613327267914
UDI-Public07613327267914
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48350951
Device Catalogue Number48350951
Device Lot Number157352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown